# SDR HALA2023032800066

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 35,789 hours, 5,731 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 1 B FAULT SECOND ATTEMPT OK. OK TO CONTINUE PER MEL 74-31-1B. REMOVED AND REPLACED #1 ENG B IGNITOR PLUG IAW A330 AMM 74-21-51. AUDIBLE CHECK GOOD ENG START NORMAL MEL AND PLAC REMOVED.
